Aa
A
A
Close
Avatar universal
this is all so strange to me...help please
I am a 20 y.o. female who was recently diagnosed with ADHD and was put on Vyvanse. I am slightly worried my dr. over prescribed me by telling me to take two 30mg twice a day and if i didn't get up in time for the first dose just take the second. I got up in time today to take both considering i pulled an all nighter from the day before. I am now still wide awake after being up for a straight 36 hours. If someone could please just try to explain what is going on since I'm new to this ADHD world.
Cancel
2 Answers
Page 1 of 1
1236893 tn?1408490528
I suggest calling your Dr. and explain your problem to him/her and then tell us what the Dr. said!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
757137 tn?1347200053
I don't know if your doctor told you this is an upper - sort of like speed. The dosage is obviously too high. Tell your doctor about this immediately. Are you sure you have ADHD?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Complementary Medicine Community Resources